BibTeX record journals/tkde/GuoSW96

download as .bib file

@article{DBLP:journals/tkde/GuoSW96,
  author    = {Sha Guo and
               Wei Sun and
               Mark Allen Weiss},
  title     = {On Satisfiability, Equivalence, and Impication Problems Involving
               Conjunctive Queries in Database Systems},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {8},
  number    = {4},
  pages     = {604--616},
  year      = {1996},
  url       = {http://dx.doi.org/10.1109/69.536253},
  doi       = {10.1109/69.536253},
  timestamp = {Tue, 08 Sep 2015 18:00:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/GuoSW96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}